Nausea And Heartburn After Taking Diane 35’s Birth Control Pills?

Illustration of Nausea And Heartburn After Taking Diane 35’s Birth Control Pills?
Illustration: Nausea And Heartburn After Taking Diane 35’s Birth Control Pills? Bing

Hello doctorrnThank you for answering my previous questionrnI’ve been taking Diane 35 birth control pills for 4 daysrnThe first day I took it, about 5-6 hours after that my stomach hurt, I conclude this as sorryr nI also took gastric medicinernThe second day I took it at 16.00rnat 23.30 after eating I felt short of breath and a little nauseousrnThe third day I drank at 14.00rnAbout 22.00 my heartburn returned to painr nI took gastric medicine and then I aternAn hour after eating I was vomitingrnToday I drank around 16.00rnand just now at 20.30 I felt nauseousrneven though I already aterwhy is that including the side effects of Diane 35? should I stop using Diane 35?

1 Answer:

Hi wufaa,


Thank you for asking HealthReplies.com.

The birth control pills you take contain a combination of the synthetic hormones estrogen and progesterone. This hormone is actually the same as the natural hormone in your body which is in charge of regulating your reproductive function. The consumption of birth control pills can have the effect of modifying the balance of reproductive hormones in the body. This is to prevent the egg from being fertilized by a sperm cell.


One of the side effects of taking birth control pills is nausea. This nausea occurs due to increased stomach acid in sensitive people. If the nausea is mild, and you have taken birth control pills according to the doctor's instructions, then you can reduce this nausea by taking birth control pills with or after eating.


However, if the nausea feels very severe, you should immediately consult a doctor. With further evaluation, the doctor can determine whether it is true that your nausea is purely a side effect of birth control pills, or there are other possible complications, for example related to dyspepsia (increased stomach acid), viral or bacterial infections, migraines, bile duct disorders, side effects other drugs, and so on. If it is suspected that it is a side effect of birth control pills, your doctor may also recommend another method of contraception that is more suitable for you.


Meanwhile, to reduce nausea, you should compress the stomach that feels uncomfortable with warm water, eat regularly, limit foods that contain too much gas, limit caffeine, get plenty of rest, and stay away from excessive stress or anxiety.


Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Lung Emphysema And Cold Air?

Lung Emphysema And Cold Air?

(1 year ago)

Why do people affected by emphysema avoid cold air? What’s the relationship between cold air and emphysema? R n r n-Trims...

Side Effects Of Whitening Capsules After White Injection?

Side Effects Of Whitening Capsules After White Injection?

(1 year ago)

Good night,...

How Long Will The Worm Die After Consuming Worm Medicine?

How Long Will The Worm Die After Consuming Worm Medicine?

(1 year ago)

Met mlm before dawn … oh yes …? If you take medicine for combantrin worms how many hours will the worms die or become paralyzed in our bodies …....

Leave a Reply

Your email address will not be published. Required fields are marked *